# SDR SWIA201231536

- Difficulty date: August 11, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 29,625 hours, 41,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED FLOOR EMERGENCY LIGHT AT THE FORWARD DOOR IS OUT.  (FL T5574)  RELAMPED EMERGENCY LIGHT.
